# SDR SWIA201125794

- Difficulty date: March 9, 2011
- Submitted: March 16, 2011
- Operation: Air carrier
- Aircraft: N586SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120354
- Aircraft time: 24,408 hours, 32,729 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD HARD TO OPERATE.  (FLT 6354)  LUBRICATED CABIN DOOR.
